Anabolics
Search More Than 6,000,000 Posts
Results 1 to 23 of 23
  1. #1
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22

    Prop & winny injections are killin me!!

    Anyone know any secrets to make prop injections not kill u the next 3 days after injection ...not to mention i am taking winny 5 days a week and try not ot do the oral method soo i am always sore?? any suggestions

  2. #2
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    Drink the winnie....I have done 2 cycles my injection and 2 with drinking and I see no drop in effectiveness. You may want to mix the prop with b12...but be carefull, the b12 looks like blood in the syringe. Rotate sites.

  3. #3
    Join Date
    Feb 2005
    Location
    Northwest US
    Posts
    622
    Quote Originally Posted by Vegas67
    Drink the winnie....I have done 2 cycles my injection and 2 with drinking and I see no drop in effectiveness. You may want to mix the prop with b12...but be carefull, the b12 looks like blood in the syringe. Rotate sites.

    WTF?

  4. #4
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    if i dont mix the prop with b12 is this normal how bad it hurts expecially when i taking 100mg everyday except for one so i get my 600mg a week...also i am adding deca with prop which seems to hurt more and soon i will be adding tren with my prop does anyone know if thats okay

  5. #5
    bullram's Avatar
    bullram is offline Member
    Join Date
    Oct 2004
    Location
    armpit of the country(NJ)
    Posts
    578
    Quote Originally Posted by Abolic250
    if i dont mix the prop with b12 is this normal how bad it hurts expecially when i taking 100mg everyday except for one so i get my 600mg a week...also i am adding deca with prop which seems to hurt more and soon i will be adding tren with my prop does anyone know if thats okay
    what do you mean? u are shooting prop six days a week

  6. #6
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    Quote Originally Posted by Abolic250
    if i dont mix the prop with b12 is this normal how bad it hurts expecially when i taking 100mg everyday except for one so i get my 600mg a week...also i am adding deca with prop which seems to hurt more and soon i will be adding tren with my prop does anyone know if thats okay
    Thats a pretty high dose of prop bro...I would have to say the pain is normal. Anything over 1 1/2 cc per site for me hurts for a couple of days....especially mex test. I have mixed prop with most everything. Dont know about tren .

  7. #7
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    im taking 600mg of test of week since it is prop i am shooting 100mg ed except for one day a week

  8. #8
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    i might go for 300 enanthate and 300 prop ..it might help with the prop pain

  9. #9
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    I would say that the immediate pain will stay the same by cutting the prop in half but it will go away alot faster.

  10. #10
    ROZ
    ROZ is offline Junior Member
    Join Date
    Aug 2003
    Posts
    75
    I have found only 1 brand of winny that I can inject and not have 3 days of pain and swelling or a knot at the site. All others I drink, and still seem to get the same results as if I injected w/o 3 days of pain. The cause of pain is your body reacting to the mix you injected. It is normal for your body to fight foreign substances. It will encapsulate the foreign substance and try to fight it to protect you. Thats why your site may knot up, get a little red and warm to the touch.

  11. #11
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    well that i have had pain before but i put 100mg of prop and some deca in my quad and i literally have to full blown limp...to cut dosages i am def going to drink the winny (depot by the way) and cut that prop to 300 with 300 enanthate ...i feel like a freakin pin cushion....any u guys have pain where u cant even walk from prop...not to mention i have winny in my left bicep a stupid idea but i was trying not to use sites more then twice a week now my arm has to stay permentley bent lol

  12. #12
    widowmaker2's Avatar
    widowmaker2 is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,202
    Quote Originally Posted by Abolic250
    Anyone know any secrets to make prop injections not kill u the next 3 days after injection ...not to mention i am taking winny 5 days a week and try not ot do the oral method soo i am always sore?? any suggestions
    i love hearin crap like this...you r on the two most painful and most frieqently injected roids on the market. try drinkin the winny and mixin the prop with some sterile oil or b12.

  13. #13
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    Quote Originally Posted by Abolic250
    well that i have had pain before but i put 100mg of prop and some deca in my quad and i literally have to full blown limp...to cut dosages i am def going to drink the winny (depot by the way) and cut that prop to 300 with 300 enanthate...i feel like a freakin pin cushion....any u guys have pain where u cant even walk from prop...not to mention i have winny in my left bicep a stupid idea but i was trying not to use sites more then twice a week now my arm has to stay permentley bent lol
    i would just tough it out and stay with the prop. save the test-e for another time. it will take 4 weeks before the test-e even starts to effect you.

    also if you are shooting prop 6 days a weeks that means you must be skipping a day. this is not o.k.
    in order to maintain a consistant test level in your body you will NEED to do ED injections.
    so if you want 600mg a week then you'll need 85.7mg ED (86mg will be fine)

  14. #14
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    Quote Originally Posted by Abolic250
    ...not to mention i am taking winny 5 days a week
    you should be taking winny ED

  15. #15
    QuieTSToRM33's Avatar
    QuieTSToRM33 is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    S.Florida by way of NY
    Posts
    7,490
    Use a heating pad on the injection site. It should help with the swelling and pain.

  16. #16
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    yeah im gunna try the heating pad i have never had bad pain but i am a first time prop user..i love it ..but the pain...

  17. #17
    Abolic250 is offline New Member
    Join Date
    Feb 2005
    Posts
    22
    not to mention it is qv garbage

  18. #18
    bullram's Avatar
    bullram is offline Member
    Join Date
    Oct 2004
    Location
    armpit of the country(NJ)
    Posts
    578
    Quote Originally Posted by Abolic250
    yeah im gunna try the heating pad i have never had bad pain but i am a first time prop user..i love it ..but the pain...
    it will only get better, also try b12 and injecting slower

  19. #19
    absolutebob is offline Associate Member
    Join Date
    Dec 2004
    Posts
    310
    Definitly try the b12 but also try doing it after you get out of the shower. Also try rubbing the injection site for like 5 minutes afterwards. I started t-prop about two weeks ago and the injections get a little less painfull every time. I also don't know why it would hurt with the deca . I am running deca in my cycle also and it seems to hurt less for me.

  20. #20
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    Quote Originally Posted by Abolic250
    not to mention it is qv garbage
    THAT my friend is the anwser to your origional question.

  21. #21
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    Quote Originally Posted by Vegas67
    THAT my friend is the anwser to your origional question.

    Definitely

    This is my first run with prop, and it's painless,

  22. #22
    mule1983 is offline Associate Member
    Join Date
    May 2004
    Location
    I live at the gym
    Posts
    275
    QV prop hurts like a mofo, prop hurts like a mofo. It hurts me but not to the point where I cant walk. I mix my prop shots with tren so they suck ED. I shot my left quad yesterday and worked legs today... it was a bitch but you just gotta deal sometimes. i dont personally like mixing B12 or sterile oil because the greater amount of oil hurts me more than the original substance.

  23. #23
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    Quote Originally Posted by mule1983
    QV prop hurts like a mofo, prop hurts like a mofo. It hurts me but not to the point where I cant walk. I mix my prop shots with tren so they suck ED. I shot my left quad yesterday and worked legs today... it was a bitch but you just gotta deal sometimes. i dont personally like mixing B12 or sterile oil because the greater amount of oil hurts me more than the original substance.
    prop does not need to hurt. I tried qv once and it was painfull.
    the reason it hurts is because of the ba. I make my own now.
    1% ba and totaly painless. try cutting it with sterial oil. that
    helps alot

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •